\(L^p\)-approximation and generalized growth of generalized biaxially symmetric potentials on hyper sphere

  • Devendra Kumar M.M.H.College
Keywords: Generalized order and type, hyper sphere, generalized biaxisymmetric polynomial approximation errors, fast and slow growth, Jacobi polynomial and Lp-norm


The generalized order of growth and generalized type of an entire function \(F^{\alpha,\beta}\) (generalized biaxisymmetric potentials) have been obtained in terms of the sequence \(E_n^p(F^{\alpha,\beta},\Sigma_r^{\alpha,\beta})\) of best real biaxially symmetric harmonic polynomial approximation on open hyper sphere \(\Sigma_r^{\alpha,\beta}\). Moreover, the results of McCoy [8] have been extended for the cases of fast growth as well as slow growth.


R. Askey, Orthogonal Polynomial and Special Functions, Regional Conference Series in Applied Mathematics, SIAM Philadelphia, 1975.

A.A. Dovgoshei, Uniform polynomial approximation of entire functions on arbitrary compact sets in the complex plane, Math. Zametki, 58(3) (1995), 355-364.

R.P. Gilbert, Function Theoretic Methods in Partial Differential Equations, Math. in Science and Engineering, Vol. 54, Academic Press, New York, 1969.

G.M. Goluzin, Geometric Theory of Functions of one Complex Variable, Nauka, Mascow, 1966.

M. Harfaoui, Generalized order and best approximation of entire function in Lp-norm, Intern. J. Maths. Math. Sci., 2010(2010), 1–15.

M. Harfaoui and D. Kumar, Best approximation in Lp-norm and generalized (α,β)-growth of analytic functions, Theory and Applications of Mathematics and Computer Science, 4(2014) no. 1, 65–80.

G.P. Kapoor and A. Nautiyal, Polynomial approximation of an entire function of slow growth, J. Approx. Theory, 32(1981), 64-75, Article on journal website: https://doi.org/10.1016/0021-9045(81)90022-8.

H.S. Kasana and D. Kumar, On approximation and interpolation of entire functions with index-pair (p,q), Publicacions Mathematiques (Spain), 38(1994), 255-267.

H.H. Khan and R. Ali, Slow growth and approximation of entire solution of generalized axially symmetric Helmholtz equation, Asian J. Math. Stat., 5(2012) no. 4, 104–120.

D. Kumar, Generalized growth and best approximation of entire functions in Lp-normin several complex variables, Annali dell’Univ. di Ferrara, 57(2011) no. 2, 353–372, Article on journal website: https://doi.org/10.1007/s11565-011-0130-8.

D. Kumar, Growth and approximation of solutions to a class of certain linear partial differential equations in RN, Mathematica Slovaca, 64(2014) no. 1, 139–154.

D. Kumar and A. Basu, Growth and approximation of generalized bi-axially symmetric potential, J. Math. Res. Appl., 35(2015) no. 6, 613–624.

D. Kumar and A. Basu, Growth and Lδ-approximation of solutions of Helmholtz equation in a finite disk, J. Applied Analysis, 20(2014), 119–128.

P.A. McCoy, Approximation of generalized biaxisymmetric potentials, J. Approx. Theory, 25(1979), 153-168, Article on journal website: https://doi.org/10.1016/0021-9045(79)90005-4.

P.A. McCoy, Approximation of generalized biaxially symmetric potentials on certain domains, J. Math. Anal. Appl., 82, (1981), 463-469, Article on journal website: https://doi.org/10.1016/0022-247x(81)90209-2.

M.N. Sheremeta, On the connection between the growth of zero-order functions which are entire or analytic in a circle and coefficients of their power expansions, Izv. Vuzov. Mat., No. 6 (1968), 115-121.

M.N. Sheremeta, On the connection between the growth of the maximum modulus of an entire function and the moduli of the coefficients of its power series expansion, Amer. Math. Soc. Transl. 88(1970), 291-301, Article on journal website: https://doi.org/10.1090/trans2/088/11.

G. Szeg¨ o, Orthogonal Polynomials, Colloquium Publications, 23 Amer. Math. Soc. Providence, R.I. 1967.

How to Cite
Kumar, D. (2018). \(L^p\)-approximation and generalized growth of generalized biaxially symmetric potentials on hyper sphere. J. Numer. Anal. Approx. Theory, 47(1), 58-71. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1109